# SDR C2XA03TY105

- Difficulty date: August 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 11,469 hours, 9,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14532628001
- Part serial: NA
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION, THE LEFT HAND GALLEY FLOORBEAM WAS CORRODED AND PREVIOUS REPAIR WAS CORRODED.  MAINTENANCE REMOVED THE OLD REPAIR, FAB FILLER AND ANGLE, ALODINED AND PRIMED NEW FAB PART.  INSTALLED NEW PARTS IAW EMB 135/145 SRM 53-21-04, 05, 10 EMB 145 CPM 51-21-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
